# SDR AALA202409278361

- Difficulty date: September 24, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A321-231
- Aircraft serial: 6866
- Aircraft time: 25,026 hours, 9,983 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3R SLIDE WILL NOT DISARM. REPLACED SLIDE ARMED INDICATOR LIGHT R3 DOOR PER AMM 52-73-21.
